# SDR SWAA2012122110811

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 38,756 hours, 22,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"EXIT" SIGN LIGHT COVER AT FORWARD ENTRY WAY FORWARD BULKHEAD BROKEN.  SECURED LENS PER EA.
